# SDR AALA201511269001

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 49,524 hours, 23,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2072
- Condition: Defective
- Location: Cabin
- Part time: 47,676 hours, 20,789 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RON CHECK, CIDS FAULT, EPSU COMM EMER LT.  REPLACED LT MID EPSU & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-53-38.
